# SDR FDEA201203020718

- Difficulty date: March 2, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113800000
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 131SG FOUND DAMAGED.  R & R IAW AMM 53-10-29, REV 52.2.  NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005 REV J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
